# SDR SWAA020652

- Difficulty date: March 27, 2002
- Submitted: March 29, 2002
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 9,124 hours, 6,340 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fuse
- Part number: 280205
- Part serial: 809
- Condition: Defective
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, DURING CLIMB L/E DEVICES WOULD NOT RETRACT.  UPON LANDING DEVICES WOULD NOT FULLY EXTEND.  REMOVED AND REPLACED EXTEND AND RETRACT HYD FUSES PER MM.
